# SDR AALA202406077326

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 40,784 hours, 16,122 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Strap
- Part number: UNKNOWN
- Condition: Unsecure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE R4 DOOR HAS A STRAP HANGING OUT OF DOOR. MAINTENANCE FOUND THE R4 DOOR SLIDE COVER STRAPS WERE HANGING OUT THE DOOR AND STOWED THE STRAPS AS REQUIRED.
